Journal of Research in Applied Mathematics (JRAM) is an international peer-reviewed online & print Open access journal published Monthly . It publishes the results of original research in the field of Mathematics.
The Journal publishes papers of the highest scientific merit and widest possible scope work in all areas related to Mathematics. The Journal welcome review articles, leading Mathematics articles, technical notes, case reports and others.
We accept for publication manuscripts that were not published earlier in any form.



Volume 2 ~ Issue 2

Volume 2 ~ Issue 2 (March 2015)

# Article Title
1 Hall current effects on Steady hydro magnetic rotating flow of a viscous incompressible fluid through a porous medium in a Parallel plate channel with Radiative Heat Transfer
Authors: G.Hari Priya, Dr. R.Bhuvana Vijaya, Dr. R Siva Prasad
Full PDF